# SDR QXEA0100626

- Difficulty date: April 21, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 4,219 hours, 5,882 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

PDX-EN-ROUTE TO LMT AT FLIGHT LEVEL 21,000 FEET, HEARD A LOUD POP AND THEN EXPERIENCED A RAPID DEPRESSURIZATION.  DESCENT TO FLIGHT LEVEL 10,000 FEET.  UPON INSPECTION, FOUND RIGHT HAND DUCT BLOWN OFF OF RECIRCULATION FAN.  REINSTALLED DUCT AND TIGHTENED ALL FOUR CLAMPS ON FAN INTAKE AND OUTLET.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
